# SDR SWAA001829

- Difficulty date: September 22, 2000
- Submitted: September 29, 2000
- Operation: Air carrier
- Aircraft: 096SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23055
- Aircraft time: 55,814 hours, 59,463 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Part number: D31354
- Condition: Out Of Position
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SVC DOOR EVACUATION SLIDE PRESS INDICATOR OUT OF VIEW.  REPOSITIONED SLIDE PER MM.
